# SDR AALA20101104TUL13

- Difficulty date: November 4, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 57,198 hours, 29,168 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HAS SMALL PUNCTURE IN RIGHT SKIN AT TOP NEAR LEADING EDGE.  TRIMMED OUT DAMAGED AREA AND APPLIED A WET LAYUP PERMANENT REPAIR PER SRM 51-70-01A.
